# SDR SWAA2025082195960

- Difficulty date: July 28, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 29,503 hours, 14,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231KF BS 500B- 500E DELAMINATED.   REMOVED CABIN FLOOR PANEL 231NF IAW AMM 53-21-00.  INSTALLED PANEL 231KF IAW AMM 53-21-00.
